I am 48 years old with no symptoms of menopause. I had been taking my usual dose of 200mcg Levothyroxine when over time I became more and more anxious and was able to get less and less sleep. At first I was treated for anxiety but when we double checked my TSH levels they were low as well at 0.01. After lowering my dose to 175 mcg, TSH still remained low so we decided to stop taking it altogether so we can do a thyroid scan, which requires about 4 weeks of not taking any thyroid replacement. However, after about 3 weeks, when TSH was checked, it was 84. It was decided that I did not need a thyroid scan because most likely I don't have a thyroid function. So I restarted my levothyroxine at an even lower dose and rechecked TSH which was again below normal. During this entire time, T3 and T4 are normal. We lowered my dose again and I will need to be tested again in about two weeks, but I feel like my TSH is dropping still. What would be a reason for such quick fluctuation. I was very surprised to see the TSH to be 84 after only 3 weeks and that it dropped again so quickly on a lowered dose in two weeks. Any suggestions? Agi
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.